# SDR 20010125SG001

- Difficulty date: September 25, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 44,341 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FUSELAGE SKIN PANEL CORRODED AND RIVETS LOOSE AT FS 943-983 STRINGER 31-36.  SKIN PANEL REPAIR CARRIED OUT IAW SRM 51-50-01.  (M)
